CSN Login
Members Online: 9


Posts: 21
Joined: Aug 2010

Re. my post yesterday to June, the tummy bloating is due to mild ascites that my mum has developed. There is omentum thickness which indicates spread in the abdomen.

I am very upset about this, however hoping that the oncologist alters the chemo medicines which take care of this.

She is extremely weak so I am not sure if chemo will be allowed for her soon, but I hope they suggest whatever is best for her.

Fingers crossed, that we will find a solution to this.

Songflower's picture
Posts: 632
Joined: Apr 2009

Avastin is used to control ascites. It is relatively easy to use with few side effects. Ask you oncologisst about this. It is expensive but I bet she would qualify.


Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2015 © Cancer Survivors Network